# SDR 2A6R2022102101

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N344AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7235
- Aircraft time: 4,226 hours, 16,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Screw
- Part number: 22256BE060018L
- Condition: Wrong Part
- Location: Zone 100
- Part time: 4,226 hours, 16,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF SEAT TRACK RAIL, IT IS NOTED THAT ONE SCREW (PN: 22256BE060018L) IS TOO LONG AND INTERFERES WITH THE STATIONARY COLLECTIVE TUBE FLANGE (PN: 350A27513120).
